# SDR UPS99230110

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5755 · Spoilers
- Part: Stiffener
- Part number: 65173527
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 SPOILER IB ATTACH VERTICAL LEG CRACKED VERTICAL STIFFENER.  REPLACED IAW DWG 69-16201.
